# SDR IPXA2020092860734

- Difficulty date: September 2, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 20,302 hours, 12,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 CABIN EMERGENCY LIGHTS DO NOT TURN ON WHEN PURSER EMERGENCY PUSH BUTTON SWITCH 28WL IS PUSHED.  FOUND RECESSED CONNECTOR 28WLA RESET PIN IN CONNECTOR AND VERIFIED LOCK ENGAGEMENT, IAW ESPM 20-45-22-0101 AND ESPM 20-48-25-0101.  PERFORMED EMERGENCY LIGHTING ADJUSTMENT.  TEST SATISFACTORY, IAW AMM 33-51-00-0501.
